# SDR UALA2010052401779

- Difficulty date: May 23, 2010
- Submitted: May 24, 2010
- Operation: Air carrier
- Aircraft: N803UA
- Make and model: Airbus A319-131
- Aircraft serial: 748
- Aircraft time: 43,851 hours, 17,126 cycles
- Engine: Iae V2522A5
- System (JASC): 2120 · Air Distribution System
- Part: Filter
- Condition: Dirty
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

OILY SMELL COMING FROM AIR CONDITIONING. APU INOPERATIVE DUE TO HISTORY OF OIL SMELL. ACCMP'D PACK BURNOUT AND REPLACED RECIRCULATION FILTERS. APU WAS A FULL RIP LSV AND JUST INSTALLED. CHECK FOR OIL IN BLEED DUCT. CHECK OIL LINE FROM OIL COOLER, LOP SWITCH, ETC. INCLUDE FINDINGS IN ACP W-U. (REPAIR OR REPLACE AS NEEDED)  REMOVED BLEED DUCT.  FOUND CLEAN NO OIL. WRENCH CKD ALL OIL LINES FOUND SECURED.  APU OIL QTY FULL.  RAN PACKS FOR APPROX 4 HRS. NO SMELL IN CABIN OR COCKPIT IAW TSM.
